An analytic construction of degenerating curves over complete local rings
Compositio Mathematica, Tome 24 (1972) no. 2, p. 129-174
@article{CM_1972__24_2_129_0,
     author = {Mumford, David},
     title = {An analytic construction of degenerating curves over complete local rings},
     journal = {Compositio Mathematica},
     publisher = {Wolters-Noordhoff Publishing},
     volume = {24},
     number = {2},
     year = {1972},
     pages = {129-174},
     zbl = {0228.14011},
     mrnumber = {352105},
     language = {en},
     url = {http://www.numdam.org/item/CM_1972__24_2_129_0}
}
Mumford, David. An analytic construction of degenerating curves over complete local rings. Compositio Mathematica, Tome 24 (1972) no. 2, pp. 129-174. http://www.numdam.org/item/CM_1972__24_2_129_0/

F. Bruhat AND J. Tits[B-T] Groupes algébriques semi-simple sur un corps local, To appear in Publ. I.H.E.S.

P. Deligne AND D. Mumford[D-M] The irreducibility of the space of curves of given genus. Publ. I.H.E.S. 36 (1969) 75-109. | Numdam | MR 262240 | Zbl 0181.48803

A. Grothendieck AND J. Dieudonné [EGA] Eléments de la geométrie algébrique, Publ. I.H.E.S., 4, 8, 11, etc. | Numdam | Numdam | Zbl 0118.36206

H. Grauert AND R. Remmert[G-R] Forthcoming book on the foundations of global p-adic function theory.

Y. Ihara [I] On discrete subgroups of the 2 x 2 projective linear group over p-adic fields, J. Math. Soc. Japan 18 (1966) 219-235. | MR 223463 | Zbl 0158.27702

S. Lichtenbaum [L] Curves over discrete valuation rings, Amer. J. Math. 90 (1968) 380-000. | MR 230724 | Zbl 0194.22101

D. Mumford [M1] Abelian varieties, Oxford Univ. Press, 1970. | MR 282985 | Zbl 0223.14022

B. Maskit [Ma] A characterization of Schottky groups, J. d'Analyse 19 (1967) 227-230. | MR 220929 | Zbl 0168.06201

J. Mccabe [Mc] Harvard Univ. thesis on P-adic theta functions, (1968) unpublished.

H. Morikawa [Mo] Theta functions and abelian varieties over valuation rings, Nagoya Math. J. 20 (1962).M. Raynaud | MR 141669 | Zbl 0115.39001

[R] Modèles de Néron, C.R. Acad. Sci., Paris 262 (1966) 413-414. J.-P. Serre[S] Groupes Discrets, Mimeo. notes from course at College de France, 1968-69. | MR 194421

I. Šafarevitch[Š] Lectures on minimal models, Tata Institute Lecture Notes, Bombay, 1966.